# SDR SIMA20120325001

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 25,763 hours, 22,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2778 THE CREW REPORTED THE FLAP AT THE TOP OF THE MAIN ENTRY DOOR INTERMITTENTLY STICKS MAKING THE DOOR DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DOOR FRAME ROLLERS STICKY CLEANED AND LUBED ROLLERS IAW EMB 140AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
